# SDR CALA0801044

- Difficulty date: November 8, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 32,278 hours, 10,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 148A852016
- Condition: Worn
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BRACKET ATTACHED TO INBOARD SIDE OF WEB ABOVE APU INLET DUCT HAS WEAR MARKS.  REPAIRED LEFT BRACKET PER EC/RA 5311-01432 AND ISSUED DIP TO READ, ACCOMPLISH PERMANENT REPAIR WITHIN 12 MONTHS FROM 6 NOV 08.  PLANNING TO CONTACT ENGINEERING AFTER 10 MONTHS BUT BEFORE 11 MONTHS FOR A PERMANENT REPAIR.
